# SDR DALA2017121508637

- Difficulty date: April 24, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5655 LIGHTNING STRIKE ON FUSELAGE LEFT SIDE AT STA 567 WL 208. CORRECTIVE ACTION: REPAIRED PER B757 SRM.  INSTALLED SOLID RIVET PER B757 SRM. (2989785)
